Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

Vol. 1, Issue 5, Part D (2015)

Transport equations for turbulent kinetic energy in porous media

Transport equations for turbulent kinetic energy in porous media

Author(s)
Mohammad Miyan
Abstract
The macroscopic transport analysis for the incompressible fluid flow in the porous media based on the volume-average method for the heat transfer was given in the various researches. In the present paper there are the analysis and derivations of equations based on the concept of time-average. This gives a new concepts and method for the analysis of turbulent flow in porous media. The time-averaged transport equations play an important role on analyzing the transportation over the highly permeable media where the turbulent flow occurs in the fluid phase.
Pages: 153-156  |  1214 Views  87 Downloads


International Journal of Applied Research
How to cite this article:
Mohammad Miyan. Transport equations for turbulent kinetic energy in porous media. Int J Appl Res 2015;1(5):153-156.
Call for book chapter
International Journal of Applied Research
Journals List Click Here Research Journals Research Journals